# SDR CALA2025020702243

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 107,353 hours, 22,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

4L DOOR NOT ARMING REMOVED PLASTIC DEBRIS NEAR GIRT BAR. OPS CHECK NORMAL.
